# SDR IPXA11168203

- Difficulty date: July 7, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 11,399 hours, 7,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923620700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK HAS CORROSION AT STA Y1137.1 BETWEEN FR 79 AND 80.  REMOVED DAMGED SEAT TRACK SECTION, 4EA SUPPORT BRACKETS AND 1EA STIFFENER.  PROCURED 1EA EAT TRACK SECTION AND 2EA SEAT TRACK SPLICES.  PREPPED REMOVED AND REPAIRED PARTS AND INSTALLED AT -Y1137.1 BETWEEN FR 79 AND 80 REF SRM 53-10-16 PB 201, PARA 4, FIG 201, REV 20.
